EconPapers    
Economics at your fingertips  
 

A New Allocation Method for Simple Bargaining Problems: The Shapley Rule

Francesc Carreras () and Guillermo Owen ()
Additional contact information
Francesc Carreras: Technical University of Catalonia
Guillermo Owen: Naval Postgraduate School

A chapter in Operations Research Proceedings 2012, 2014, pp 225-230 from Springer

Abstract: Abstract Simple bargaining problems with transferable utility are considered. By associating a quasi-additive cooperative game with each one of them, a Shapley rule for this class of problems is derived from the Shapley value for games. The analysis of this new rule includes axiomatic characterizations and a comparison with the proportional rule.

Keywords: Shapley Rule; Proportional Rule; Shapley Value; Axiomatic Characterization; Cooperative Game (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:oprchp:978-3-319-00795-3_33

Ordering information: This item can be ordered from
http://www.springer.com/9783319007953

DOI: 10.1007/978-3-319-00795-3_33

Access Statistics for this chapter

More chapters in Operations Research Proceedings from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:oprchp:978-3-319-00795-3_33